# SDR HEEA0014732

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SS120
- Condition: Failed
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C INVERTER INOPERATIVE.
